On a system of basis functions for linear differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2186-2187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a19,
author = {V. V. Trefilov},
title = {On a system of basis functions for linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2186--2187},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a19/}
}
V. V. Trefilov. On a system of basis functions for linear differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2186-2187. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a19/